# SDR LR7A2019042901506

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,074 hours, 24,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: LS5064
- Condition: Cracked
- Location: Flap Track
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5711, FOUND THE CENTER WING AFT SPAR FLAP TRACK VERTICAL STIFFENER AT CWS192L CRACKED AT THE LOWER FITTING RADIUS, FS597, WL256.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM, CH. 51-60 & 51-70.  NR# 2060.
